# SDR SIMA20180120003

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Door Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LATERAL L SHAPE AT FRAME 65, DOOR STOP.  REMOVED CORROSION, FOUND OUT OF LIMITS, REMOVED DAMAGED AREA, LOCATED , DRILLED AND INSTALLED A SPLICE.  ALODINED, PRIMED, AND PAINTED IAW SRM 53-31-04, 51-20-03, 51-40-02, CPM 51-21-04, 51-21-05, AND 51-21-06
